# SDR RRXA10906

- Difficulty date: March 28, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 5750864
- Condition: Worn
- Location: Sta 146
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A WORN SEAT TRACK IN THE MAIN CABIN AT STA 130-510 AT RBL 24, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  FABRICATED PART AND INSTALLED IAW DC-8 SRM 53-2-3 FIG 14 AND DWG 5750864.
